X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3808) 3808
Conference Proceeding (198) 198
Book Chapter (54) 54
Dissertation (27) 27
Book / eBook (21) 21
Newspaper Article (13) 13
Magazine Article (6) 6
Publication (6) 6
Paper (3) 3
Government Document (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hermite polynomials (1431) 1431
mathematics (1222) 1222
mathematics, applied (1102) 1102
polynomials (761) 761
mathematical analysis (585) 585
analysis (377) 377
hermite interpolation (335) 335
mathematical models (318) 318
interpolation (313) 313
algorithms (267) 267
approximation (261) 261
hermite (261) 261
statistics & probability (232) 232
orthogonal polynomials (224) 224
mathematics, general (215) 215
physics, mathematical (204) 204
convergence (189) 189
numerical analysis (184) 184
differential equations (179) 179
hermite polynomial (177) 177
functions (171) 171
physics, multidisciplinary (170) 170
operators (166) 166
applied mathematics (152) 152
physics (150) 150
algebra (143) 143
engineering, electrical & electronic (139) 139
computer science (132) 132
mechanics (126) 126
computation (113) 113
laguerre polynomials (113) 113
computer simulation (112) 112
mathematical functions (107) 107
studies (107) 107
optics (106) 106
integrals (101) 101
equations (99) 99
mathematics, interdisciplinary applications (98) 98
methods (98) 98
computer science, interdisciplinary applications (95) 95
coefficients (94) 94
generating functions (90) 90
research (90) 90
partial differential equations (89) 89
statistics (89) 89
derivatives (88) 88
hermite functions (88) 88
computer science, software engineering (86) 86
computational mathematics (83) 83
generating function (83) 83
integers (80) 80
mathematical theorems (79) 79
representations (79) 79
applications of mathematics (77) 77
computational mathematics and numerical analysis (77) 77
finite element method (77) 77
random variables (77) 77
systems (76) 76
eigenvalues (75) 75
mathematics - classical analysis and odes (74) 74
quantum physics (74) 74
optimization (72) 72
hermite-polynomials (70) 70
computer science, theory & methods (69) 69
construction (69) 69
mathematical physics (69) 69
classical analysis and odes (67) 67
usage (67) 67
matrices (65) 65
q-hermite polynomials (64) 64
numeric computing (63) 63
inequalities (62) 62
zeros (62) 62
stability (60) 60
asymptotics (58) 58
engineering (58) 58
theoretical, mathematical and computational physics (57) 57
bessel functions (56) 56
density (56) 56
33c45 (54) 54
splines (54) 54
transformations (54) 54
simulation (53) 53
theory of computation (53) 53
engineering, multidisciplinary (52) 52
lagrange interpolation (52) 52
quantum mechanics (51) 51
propagation (50) 50
asymptotic properties (49) 49
probability (49) 49
recurrence relations (49) 49
transforms (49) 49
algorithm (48) 48
dynamics (48) 48
fourier transforms (48) 48
functional analysis (48) 48
gaussian (48) 48
laguerre (48) 48
eigenfunctions (47) 47
orthogonality (47) 47
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3984) 3984
Chinese (119) 119
Japanese (30) 30
French (17) 17
German (10) 10
Korean (7) 7
Russian (6) 6
Spanish (5) 5
Portuguese (3) 3
Czech (2) 2
Arabic (1) 1
Croatian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


01/2002, ISBN 0849303559
Book
01/2019, ISBN 9783039216215
.... Each paper presents mathematical theories, methods, and their application based on current and recently developed symmetric polynomials... 
eBook
Journal of computational physics, ISSN 0021-9991, 2015, Volume 280, Issue C, pp. 363 - 386
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2017, Volume 454, Issue 1, pp. 303 - 334
This paper introduces a new, transformation-free, generalized polynomial chaos expansion (PCE... 
Multivariate Hermite polynomials | Uncertainty quantification | Polynomial chaos | MATHEMATICS | MATHEMATICS, APPLIED | STOCHASTIC DIFFERENTIAL-EQUATIONS | MECHANICS | INTEGRATION | CHAOS EXPANSIONS | SYSTEMS
Journal Article
Computer aided geometric design, ISSN 0167-8396, 02/2017, Volume 51, pp. 30 - 47
•Special classes of polynomial 2-surfaces possessing polynomial area element are investigated... 
Polynomial area element | PN surfaces | Hermite interpolation | MOS surfaces | RATIONAL OFFSETS | MATHEMATICS, APPLIED | SPHERE | PATCHES | CURVES | COMPUTER SCIENCE, SOFTWARE ENGINEERING | BOUNDARIES | PYTHAGOREAN HODOGRAPHS | TRANSFORMS
Journal Article
International journal for numerical methods in engineering, ISSN 0029-5981, 09/2017, Volume 111, Issue 12, pp. 1192 - 1200
Journal Article
Nonlinear analysis, ISSN 0362-546X, 2019, Volume 187, pp. 18 - 48
We show that a natural class of orthogonal polynomials on large spheres in N dimensions tend to Hermite polynomials in the large-N limit... 
Gaussian measures | Spherical harmonics | Spherical Laplacian | MATHEMATICS | MATHEMATICS, APPLIED | LIMIT | Hermite polynomials
Journal Article
Numerische Mathematik, ISSN 0029-599X, 5/2019, Volume 142, Issue 1, pp. 167 - 203
...Numerische Mathematik (2019) 142:167–203 https://doi.org/10.1007/s00211-018-0996-9 Numerische Mathematik Generalized Taylor operators and polynomial chains... 
Mathematical Methods in Physics | Numerical Analysis | Theoretical, Mathematical and Computational Physics | 65D10 | Mathematical and Computational Engineering | Mathematics, general | Mathematics | Numerical and Computational Physics, Simulation | MATHEMATICS, APPLIED
Journal Article
Pattern recognition, ISSN 0031-3203, 12/2016, Volume 60, pp. 921 - 935
... in the size of problem. In this paper, a new kernel function is proposed for SVM which is derived from Hermite orthogonal polynomials... 
Hermite orthogonal polynomial kernel | Kernel function | Support Vector Machine (SVM) | Combined kernel | FEATURE-SELECTION | REGRESSION | REDUCTION | ALGORITHM | SVM | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | MOMENTS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
International Journal of Modern Physics E, ISSN 0218-3013, 11/2017, Volume 26, Issue 11, p. 1750078
.... Here, we modify the tail of the cut-off WS (CWS) and cut-off generalized WS (CGWS) potentials by attaching Hermite polynomial tails to them beyond the cut... 
finite-range potential | Resonance | PHYSICS, NUCLEAR | PHYSICS, PARTICLES & FIELDS | Physics - Nuclear Theory
Journal Article
Annals of physics, ISSN 0003-4916, 2013, Volume 335, pp. 78 - 85
Journal Article
Russian mathematical surveys, ISSN 0036-0279, 06/2018, Volume 73, Issue 3, pp. 457 - 518
This paper considers the zero distribution of Hermite-Pade polynomials of the first kind associated with a vector function. (f) over right arrow = (f(1),...,f(s)) whose components f(k... 
rational approximations | equilibrium problem | APPROXIMANTS | S-compact set | Hermite-Pade polynomials | MATHEMATICS | zero distribution | EQUILIBRIUM MEASURES | CONVERGENCE | SYSTEMS | ORTHOGONAL POLYNOMIALS | ASYMPTOTICS | BRANCH-POINTS | Riemann surfaces | Hermite polynomials | Orthogonality | Mathematical analysis
Journal Article
Journal of Engineering Mechanics, ISSN 0733-9399, 03/2019, Volume 145, Issue 3, p. 04019001
Journal Article
1939, 4th ed., Colloquium publications - American Mathematical Society, ISBN 0821810235, Volume 23., xiii, 432
Book
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2014, Volume 142, Issue 8, pp. 2581 - 2591
Let ℝ〈x〉 denote the ring of polynomials in g freely noncommuting variables x = (x 1 ,..., x g ). There is a natural involution... 
Integers | Mathematical theorems | Algebra | Linear polynomials | Eigenvalues | Polynomials | Matrices | Convexity | Hermite polynomials | Symmetry | Free polynomials | Quasi-convex | Free real algebraic geometry | MATHEMATICS | MATHEMATICS, APPLIED | free real algebraic geometry | quasi-convex | SUMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.